# SDR CALA2013102192211

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,471 hours, 10,270 cycles
- Engine: Pwa PW4077
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT LOWER FCV STATUS MESSAGE DISPLAYED, PRIOR TO DEPARTURE.  VLV, SENSOR HAVE BEEN REPLACED PREVIOUSLY.  LT LOWER FCV LOCKED CLOSED IAW MEL.  SEE AM1559 FOR TROUBLESHOOTING. WIRES REPAIRED, MATERIAL GROUND TEST PASSED, NO FAULTS NOTED.
